American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35Q51) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Terence Tao. Why are solitons stable?. Bull. Amer. Math. Soc. 46 (2009) 1-33. MR 2457070.
Abstract, references, and article information
View Article: PDF

[2] Fritz Gesztesy and Rudi Weikard. Elliptic algebro-geometric solutions of the KdV and AKNS hierarchies - an analytic approach. Bull. Amer. Math. Soc. 35 (1998) 271-317. MR 1638298.
Abstract, references, and article information
View Article: PDF

[3] Richard S. Palais. The symmetries of solitons. Bull. Amer. Math. Soc. 34 (1997) 339-403. MR 1462745.
Abstract, references, and article information
View Article: PDF

[4] Lang-Fang Wu. A new result for the porous medium equation derived from the Ricci flow . Bull. Amer. Math. Soc. 28 (1993) 90-94. MR 1164949.
Abstract, references, and article information
View Article: PDF

[5] F. Gesztesy, W. Karwowski and Z. Zhao. New types of soliton solutions . Bull. Amer. Math. Soc. 27 (1992) 266-272. MR 1152159.
Abstract, references, and article information
View Article: PDF


Results: 1 to 5 of 5 found      Go to page: 1